# SDR IPXA11570575

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

RT GENERATOR OFF LIGHT ON TAKEOFF.  LT AND RT UTILITY BUSSES TRIPPED,  APU SHUTDOWN WITH APU FAULT.  EMERGENCY DECLARED.  TROUBLESHOT APU IAW FIM 49-11-00-815-855-001,  FOUND OIL COOLING FAN DRIVE GEARS AND APU GEARBOX DRIVE GEARS DAMAGED IAW STEP 5 AND 13 OF FIM.  R & R APU IAW AMM 49-11-01-4 AND TASK CARD NR 5000. LEAK AND OPS CHECKED GOOD IAW AMM 49-11-00-2.
